# SDR EIAA980125

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Misinstalled
- Location: Nr 1 Pylon
- Part time: 72,724 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, NR 1 PYLON MID-SPAR WEB CUT-OUT AREA ON REWORK HAS AS EXTRA ROW OF FASTENERS.  REPAIRED IAW HAECO RS R54-53-33608.  (X)
